# SDR VNAA202302100001

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL2151A10
- Aircraft serial: 10316
- Aircraft time: 27,109 hours, 21,236 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R317725
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRM-52-11-04 AFT (ZONE 3) (PERM REPAIR - PAX DOOR CRACKS ZONE 3 -AFT SIDE OF PAX DOOR) PERM REPAIR NEEDS PERFORMED FOR CRACKSIN ZONE 3 ON AFT SIDE OF PAX DOOR.
CORRECTIVE ACTION: COMPLIED WITH MHIRJ REO 670-52-11-1314 REV IR
